On the solutions of the $(\lambda, n+m)$-Einstein equation
Bull. Korean Math. Soc. 2014 Vol. 51, No. 4, 1211-1216
https://doi.org/10.4134/BKMS.2014.51.4.1211
Published online July 31, 2014
Seungsu Hwang
Chung-Ang University
Abstract : In this paper, we study the structure of $m$-quasi Einstein manifolds when there exists another distinct solution to the $(\lambda, n+m)$-Einstein equation. In particular, we derive sufficient conditions for the non-existence of such solutions.
Keywords : Bakry-Emery Ricci tensor, quasi-Einstein manifolds, the $(\lambda, n+m)$-Einstein equation
MSC numbers : Primary 53C21; Secondary 53C25
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd